# SDR SWAA2021061771030

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR SUPPORT ANGLE LOCATED WS 253 TO WS 278 AT RT WING ; 2021-215349 / REPLACED SUPPORT ANGLE LOCATED REAR SPAR WS 253 TO WS 278 AT RT WING IAW B737-700 SRM 51-10-02; REPLACED SUPPORT ANGLE LOCATED REAR SPAR WS 253 TO WS 278 AT RT WING IAW B737-700 SRM 51-10-02
